Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
minawhat

Better birth control option for me?

Recommended Posts

I used Ortho Tri-Cyclen (Tri-sprintec) for a long time and found that my skin was only clear during the sugar pill week. Then thinking that I needed monophasic, I switched to OrthoCyclen (Sprintec) and my acne still didn't clear up. Any suggestions for what may be a better option? Please please help... I'm so depressed with my acne and how awful it's gotten.

Thanks so much.
Edited by minawhat

Share this post


Link to post
Share on other sites

OHMYGOD THE SAME SHIT IS HAPPENING TO ME. My doctor put me on Ocella and I noticed that I would breakout really badly on the active pills and totally clear up on the placebo week. So into the third month, I quit. My skin was still breaking out a little but not nearly as bad as on the pill.

Its been a 1.5 weeks now and my skin has totally just like exploded. I am so fucking scared... I think it might be from the estrogen drop?? I just really dont know what to do. 

I emailed my doc about a new pill so hopefully she can give me something. 

FYI I cleared for about two months on Microgestin and then just started randomly breaking out. Is there anyway you can give me more information about ur time on Sprintec. I am nervous that I shouldn't have stopped Ocella. 

Share this post


Link to post
Share on other sites

I know that mine is hormonal because it flares up around my period and is deep and cystic. I also know its hormonal because I reached clear skin on Microgestin for around 2 months when all of a sudden I started breaking out again. 

I have cleaned up my diet quite a bit, and although it has helped those nasty fuckers still find a way on my face. It has gotten worse now that I've started and stopped bc (my body is just out of whack) so I know that whats happening to my face rn is hormonal. 

Did u immediately clear up when you stopped taking those pills? Have you considered a birth control with a less potent progesterone? Or maybe spironolactone?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×